MAUDE Adverse Event Report: CONVATEC INC FMS SIGNAL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CONVATEC INC FMS SIGNAL; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 418000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device 1 of 1.(b)(6).Based on the available information, this event is deemed to be a serious injury.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.Additional patient / event and product information was requested but, to date no additional information has been receive.Lot number was not provided.Therefore, we are unable to determine the specific third-party manufacturing site.Both potential manufacturing site numbers are listed.Should additional information become available a follow-up report will be submitted.The account was provided product review, bedside tips and ten directions for use posters via email.(b)(4).
 
Event or Problem Description
It was reported a patient in the hospital "male in his sixties with covid-19 (coronavirus disease 2019) and ventilator dependent, was noted to have a 2cm x 2cm partial to full thickness wound at the distal anal sphincter after approximate two to three weeks of fecal management system (fms) placement".The device was removed and not replaced.It was further reported that after removal of the fms the covid diarrhea continues.They are using triad ointment to the perianal skin and it has nearly healed.Multiple attempts to communicate with the complainant were made but, no response was received from the complainant.The dates the fms was placed, and the date it was removed are not available.No photographs depicting the reported complaint issue were received.No lot number provided.

Brand Name
FMS SIGNAL
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
MDR Report Key10172037
Report Number1049092-2020-00151
Device Sequence Number11202961
Product Code KNT
UDI-Device Identifier00768455117178
UDI-Public768455117178
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K112342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model Number418000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1